Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Acid reflux, heartburn, constipation, yellow mucus on defecating. Prescribed ibuprofen, omeprazole. Cure?

Hi I have just been told 4 days ago that I am experiencing some acid reflux and was prescribed ibuprofen and omeprazole . Since I started taking omeprazole I now am getting today heartburn that I didn t get before is that normal? also am constapated last 4 months and now when I deficate I see a wierd yellow mucous on fieces, which float too. What does that mean?
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Ibuprofen itself causes Hyper acidity ( heartburn or gastritis) while omeprazole reduces gastritis.
As ibuprofen +omeprazole both were simultaneously so there was misconception in your mind about omeprazole , rather ibuprofen was real culprit.
Any way here is one possibility of acute gastritis or Hiatus hernia this can be confirmed by upper G I endoscopy. The raising the head of your bed about 4 inches with blocks . It also might help to avoid eating or drinking for two hours before you lie down.
To help control the stomach acid, one should not drink alcoholor drinks with caffeine in them or eat chocolates or spicy or greasy foods.
Antacid help, if severe symptoms take proton pump inhibitors .
2nd complaint is mucus entrapped with feces so this might be due to amoebic colitis.
So consult a physician and get his opinion.
Good luck.
Answered: Mon, 16 Sep 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor